# SDR IPXA2025060742155

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 48 BETWEEN -Y450 AND -Y953 BENT. JP-110.  INSTALLED NEW CROSSBEAM PART NUMBER# A5381337800001, BATCH NUMBER# 0004326890 AT FRAME 48 BETWEEN -Y 450 AND -Y 953, IAW A300-600 SRM 51-40-21, TORQUE VALUE IAW SRM 51-49-00, TABLE# 9, PAGE 6, TOOL#T97658.
